Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 10.

Chhaibi, Reda; Hovhannisyan, Emma; Najnudel, Joseph; Nikeghbali, Ashkan; Rodgers, Brad (2019). The limiting characteristic polynomial of classical random matrix ensembles. Annales Henri Poincare, 20(4):1093-1119.

Chhaibi, Reda; Najnudel, Joseph; Nikeghbali, Ashkan (2017). The circular unitary ensemble and the Riemann zeta function: the microscopic landscape and a new approach to ratios. Inventiones Mathematicae, 207(1):23-113.

Najnudel, Joseph; Nikeghbali, Ashkan; Rouault, Alain (2016). Limit theorems for orthogonal polynomials related to circular ensembles. Journal of Theoretical Probability, 29(4):1199-1239.

Kowalski, Emmanuel; Najnudel, Joseph; Nikeghbali, Ashkan (2015). A characterization of limiting functions arising in Mod-* convergence. Electronic Communications in Probability, 20(79):online.

Barhoumi-Andréani, Yacine; Hughes, Christopher; Najnudel, Joseph; Nikeghbali, Ashkan (2015). On the number of zeros of linear combinations of independent characteristic polynomials of random unitary matrices. International Mathematics Research Notices, 2015(23):12366-12404.

Najnudel, Joseph; Nikeghbali, Ashkan (2014). On a flow of operators associated to virtual permutations. In: Donati-Martin, Catherine; Lejay, Antoine; Rouault, Alain. Séminaire de Probabilités XLVI. Cham, Switzerland: Springer, 481-512.

Bourgade, Paul; Najnudel, Joseph; Nikeghbali, Ashkan (2013). A unitary extension of virtual permutations. International Mathematics Research Notices, 2013(18):4101-4134.

Hughes, Christopher; Najnudel, Joseph; Nikeghbali, Ashkan; Zeindler, Dirk (2013). Random permutation matrices under the generalized Ewens measure. Annals of Applied Probability, 23(3):987-1024.

Najnudel, Joseph; Nikeghbali, Ashkan (2013). The distribution of eigenvalues of randomized permutation matrices. Annales de l'Institut Fourier, 63(3):773-838.

Najnudel, Joseph; Nikeghbali, Ashkan (2011). On some properties of universal sigma-finite measures associated with a remarkable class of submartingales. Publications of the Research Institute for Mathematical Sciences, 47(4):911-936.

This list was generated on Tue Jun 18 08:47:02 2019 CEST.